Classes of Recursively Enumerable Sets and Degrees of Unsolvability

Mathematical Logic Quarterly 12 (1):295-310 (1966)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,479

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On recursive enumerability with finite repetitions.Stephan Wehner - 1999 - Journal of Symbolic Logic 64 (3):927-945.
On Recursive Enumerability with Finite Repetitions.Stephan Wehner - 1999 - Journal of Symbolic Logic 64 (3):927-945.
[Omnibus Review].Rod Downey - 1997 - Journal of Symbolic Logic 62 (3):1048-1055.
omnibus Review. [REVIEW]Rod Downey - 1997 - Journal of Symbolic Logic 62 (3):1048-1055.
The density of infima in the recursively enumerable degrees.Theodore A. Slaman - 1991 - Annals of Pure and Applied Logic 52 (1-2):155-179.
Mass problems and almost everywhere domination.Stephen G. Simpson - 2007 - Mathematical Logic Quarterly 53 (4):483-492.
Recursively enumerable generic sets.Wolfgang Maass - 1982 - Journal of Symbolic Logic 47 (4):809-823.
On the orbits of hyperhypersimple sets.Wolfgang Maass - 1984 - Journal of Symbolic Logic 49 (1):51-62.

Analytics

Added to PP
2014-01-16

Downloads
36 (#327,113)

6 months
1 (#455,463)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Donald A. Martin
University of California, Los Angeles

Citations of this work

On the Strength of Ramsey's Theorem.David Seetapun & Theodore A. Slaman - 1995 - Notre Dame Journal of Formal Logic 36 (4):570-582.
Recursive isomorphism types of recursive Boolean algebras.J. B. Remmel - 1981 - Journal of Symbolic Logic 46 (3):572-594.
Double Jumps of Minimal Degrees.Carl G. Jockusch & David B. Posner - 1978 - Journal of Symbolic Logic 43 (4):715 - 724.
The infinite injury priority method.Robert I. Soare - 1976 - Journal of Symbolic Logic 41 (2):513-530.

View all 81 citations / Add more citations

References found in this work

Introduction to Metamathematics.Stephen Cole Kleene - 1952 - Princeton, NJ, USA: North Holland.
Introduction to Metamathematics.H. Rasiowa - 1954 - Journal of Symbolic Logic 19 (3):215-216.
Degrees of Unsolvability.Gerald E. Sacks - 1966 - Princeton University Press.

Add more references